# SDR ASAA2017021819865

- Difficulty date: February 18, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 4,984 hours, 1,702 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shim
- Part number: 3402523060
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FAN BLADE LUBRICATION CARD 78472002 FOUND BLADE SHIMS WORN ON ENGINE 1. GROUNDED - YES. REMOVED AND REPLACED FAN BLADE SHIMS IAW TASK CARD 78472002 ON ENGINE 1.
